# SDR RU3A20171102036

- Difficulty date: October 27, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300LW
- Aircraft serial: FF1
- Aircraft time: 15,160 hours, 8,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21576
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WEAK.   REMOVED AND REPLACED ALL FOUR BRAKE ASSEMBLIES.
